# SDR SWAA2023032413588

- Difficulty date: March 7, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN PANEL ASSEMBLY 323CL - RETAINER IS CRACKED AS MARKED. 124-048 CRACKED RETAINER IS ON 324AL<[01] REMOVED AND REPLACED VERTICAL FIN PANEL ASSEMBLY 324AL RETAINER REF B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1. R/R VERICAL FIN PANEL 324AL RETAINER
